Search
for
Sort by
Research 30 of 96
- Trazodone and chlorpromazine a proposal treatment for syndrome post-finasteride and syndrome of post-selective serotonin reuptake inhibitors (post-SSRI)
- Trazodone and chlorpromazine a proposal treatment for syndrome post-finasteride and syndrome of post-selective serotonin reuptake inhibitors (post-SSRI)
- Psychotropic Medications and the Skin
- Is sulfonamide group of tamsulosin main factor in the pathophysiology of floppy iris syndrome?
- Management of Hiccups After Hair Restoration
- Nurses' Drug Alert
- Factitial Leg Ulcers Associated With an Unusual Sleep Disorder
- Anti-anginal and beta-adrenoceptor blocking drugs
- A placebo-controlled, double-blind crossover study of fluoxetine in trichotillomania
- Adverse Cutaneous Reactions to Antipsychotics
- Sights for Sore Eyes and Disappointments in Psychopharmacology
- Drug-Induced Skin, Nail and Hair Disorders
- Adverse effects of common medications on male fertility
- Oral Manifestations of Hematologic and Nutritional Diseases
- Adverse Cutaneous Reactions to Antidepressants
- Combination Therapies and the Theoretical Limits of Evidence-Based Medicine
- Experimental and Clinical Pharmacology of<i>Ziziphus jujuba</i>Mills
- Psychodermatology
- Retinoid-mediated stimulation of steroid sulfatase activity in myeloid leukemic cell lines requires RARα and RXR and involves the phosphoinositide 3-kinase and ERK-MAP kinase pathways
- Dermatological Manifestations of Stress in Normal and Psychiatric Populations
- An Update on Drug-Induced Pigmentation
- Topical use of systemic drugs in dermatology: A comprehensive review
- Insulin Promotes Corneal Nerve Repair and Wound Healing in Type 1 Diabetic Mice by Enhancing Wnt/β-Catenin Signaling
- Spontaneous cutaneous adverse drug reaction reports—An analysis of a 10‐year dataset in Singapore
- Psychoactive drugs and skin
- Drug eruptions in dermatology
- Complications of Hair Transplant Procedures—Causes and Management
- Adverse cutaneous effects of psychotropic medications
- Severe hair loss associated with psyc hotropic drugs in psychiatric inpatients—Data from an observational pharmacovigilance program in German-speaking countries
- Cutaneous Drug Eruptions Associated with the Use of Biologies and Cutaneous Drug Eruptions Mimicking Specific Skin Diseases